MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON SELECT SPS SWVL/RESERV,120V D(DNA) G124; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON SELECT SPS SWVL/RESERV,120V D(DNA) G124; SCALER, ULTRASONIC
Catalog Number 81308
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron select sps g124, they allege that they have no water flow and the cavitron is getting hot.No injury resulted.

Brand Name
CAVITRON SELECT SPS SWVL/RESERV,120V D(DNA) G124
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key24640537
Report Number2424472-2026-00022
Device Sequence Number13264107
Product Code ELC
UDI-Device IdentifierD003813021
UDI-PublicD003813021
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K970123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81308
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown